Ask a doctor

I injected Juvederm on my nose bridge few months ago. Since last night, my nose became swollen and painful. Is this normal?

I injected juvederm few months ago on my nose bridge but since last night I felt pain around that area. This morning I woke up, my nose bridge is swollen, feels like it's expanding and hurts a little. I feel like it's infected? Why is it happening? Thank you.

Doctor Answers (7)

Possible infection after Juvederm

+2
While it wouldn't be normal to develop an infection months after Juvederm, it is possible. I have seen people who have developed cellulitis months after and needed prescription meds. It would be best to see your injector (I assume and sincerely hope! you didn't do this yourself....). So see your injector for an examination of the area.

"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."


Las Vegas Dermatologist
4.5 out of 5 stars 7 reviews

Pain a few months after Juvederm nasal injection - sounds like infection

+2
Go back to your doctor for him/her to evaluate the area.  Filler is a foreign body and can get infected.  It might need to be dissolved and treated with antibiotics.  Steve Weiner, MD, Facial Plastic Surgeon, Destin, Florida.

Steven F. Weiner, MD
Panama City Facial Plastic Surgeon
4.5 out of 5 stars 7 reviews

Juvederm

+1
You need to see your injector MD ASAP.  An infection can occur and may require antibiotics/hyaluronidase, etc.  An MD needs to assess the area in person.

Asif Pirani, MD, FRCS(C)
Toronto Plastic Surgeon
5.0 out of 5 stars 28 reviews

You might also like...

Swelling of nose 5 months after Juvederm injection

+1


I injected Juvederm on my nose very few months ago.Since last night my nose became swollen and painful.Is this normal?

In essence Juvederm as well as all other fillers can become infected. It is much more likely in the immediate post injection period rather than several months later. Still possible, the symptoms are suggestive of a localized infection. Antibiotics, warm compresses, and perhaps even drainage might be indicated. I suggested that you return to the physician who did the injection. Unfortunately with such a variety of injectors it is very important to have your work done by someone who can manage any complications which may occur. There is a remote possibility that this is not related to your Juvederm, but unlikely.



Richard O. Gregory, MD
Orlando Plastic Surgeon
5.0 out of 5 stars 4 reviews

Pain after injection

+1
It would be unusual to develop pain months after injection with Juvederm.  I assume that you didn't perform the injections yourself and would recommend that you see your doctor to be evaluated.

Jerome Potozkin, MD
Danville Dermatologic Surgeon
5.0 out of 5 stars 5 reviews

Juvederm to nose

+1
The Swelling and pain you describe is worrisome for an infection.  This may or may not be related to the injection.  You should see your doctor who did the injections for an evaluation ASAP. 

Sean R. Weiss, MD
New Orleans Facial Plastic Surgeon
5.0 out of 5 stars 2 reviews

Nasal pain and swelling after Juvederm

+1
Thank you for your question. Unfortunately, without an in person consultation it is not possible to give you a diagnosis.


I recommend that you discuss this with the physician that did the injection as soon as possible.


Best Regards,

Dr. Stutman

Ross Stutman, MD
Mesa Plastic Surgeon
5.0 out of 5 stars 3 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.